Sobolev estimates for averaging operators over a convex hypersurface in R3

Sunggeum Hong, Ya-Ryong Heo, Chan Woo Yang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove sharp Lp-Sobolev estimates for averaging operators associated with a certain type of convex hypersurface in R3.

Original languageEnglish
Pages (from-to)244-268
Number of pages25
JournalJournal of Mathematical Analysis and Applications
Volume412
Issue number1
DOIs
Publication statusPublished - 2014 Apr 1

Fingerprint

Averaging Operators
Hypersurface
Estimate

Keywords

  • Lp→Lαp estimates
  • Sobolev regularity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Sobolev estimates for averaging operators over a convex hypersurface in R3 . / Hong, Sunggeum; Heo, Ya-Ryong; Yang, Chan Woo.

In: Journal of Mathematical Analysis and Applications, Vol. 412, No. 1, 01.04.2014, p. 244-268.

Research output: Contribution to journalArticle

@article{47dd18ea33e54c0cacc244863c6a5d58,
title = "Sobolev estimates for averaging operators over a convex hypersurface in R3",
abstract = "We prove sharp Lp-Sobolev estimates for averaging operators associated with a certain type of convex hypersurface in R3.",
keywords = "Lp→Lαp estimates, Sobolev regularity",
author = "Sunggeum Hong and Ya-Ryong Heo and Yang, {Chan Woo}",
year = "2014",
month = "4",
day = "1",
doi = "10.1016/j.jmaa.2013.08.069",
language = "English",
volume = "412",
pages = "244--268",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Sobolev estimates for averaging operators over a convex hypersurface in R3

AU - Hong, Sunggeum

AU - Heo, Ya-Ryong

AU - Yang, Chan Woo

PY - 2014/4/1

Y1 - 2014/4/1

N2 - We prove sharp Lp-Sobolev estimates for averaging operators associated with a certain type of convex hypersurface in R3.

AB - We prove sharp Lp-Sobolev estimates for averaging operators associated with a certain type of convex hypersurface in R3.

KW - Lp→Lαp estimates

KW - Sobolev regularity

UR - http://www.scopus.com/inward/record.url?scp=84890983606&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84890983606&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2013.08.069

DO - 10.1016/j.jmaa.2013.08.069

M3 - Article

AN - SCOPUS:84890983606

VL - 412

SP - 244

EP - 268

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -